# SDR VNAA202102091111

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 11,069 hours, 10,097 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Transducer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A OUTBOARD ANTI SKID MESSAGE INBOUND TO FSD. THEY RAN THE QRH AND DECLARED A EMERGENCY. THE CREW DID NOT HAVE THE PASSENGERS BRACE BUT EMERGENCY VEHICLES WERE ON STANDBY UPON LANDING IN FSD BUT NOT NEED. AFTER THEY ENTERED TAXIWAY THE EMERGENCY VEHICLES WERE CALLED OFF AND THE AIRCRAFT WAS ABLE TO TAXI SAFELY TO A GATE UNDER THEIR OWN POWER WITHOUT ANY FURTHER ISSUES.  REMOVED R/H OB WHEEL TRANSDUCER FOUND BROKEN WIRES RE-PINED WIRES AND INSTALLED WHEEL TRANSDUCER IAW CRJ900 ESPM 20-16-00, CRJ900 AMM 32-44-01-000/400-801. OPS CK GOOD
